# SDR EIAA2000300

- Difficulty date: November 10, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

JFK - DURING SCHEDULED NR 3 ENGINE CHANGE, INSPECTION FOUND CRACK ON NR 3 PYLON, INBOARD SIDE ON DOUBLER ABOVE AFT MOUNT.  REMOVED CRACKED DOUBLER.  FABRICATED AND INSTALLED NEW DOUBLER PER SRM 54-10-03 AND SRM 53-30-03.  (X)
